# SDR UPS98827120

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 558-582
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO FUSELAGE SKIN FS 558-582, LONGERON 35L-35R.  COMPLIED WITH EO 5330-10147A INTERM REPAIR.  REMOVED SURFACE CORROISION TRANSFERED TO DEFERAL LIST.
